# SDR USAA001778

- Difficulty date: October 19, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED 3 INCHES, LOWER END OF FORWARD SERVICE DOOR FORWARD FRAME WL 209.  FABRICATED REPAIR PARTS PER SRM 51-40-03.  (M)
